# SDR SWAA2021122052303

- Difficulty date: December 13, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 58,671 hours, 34,892 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Angle
- Condition: Cracked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON LOWER ATTACH ANGLE AT STA 663 FROM RBL 45-50.  COMPLETED INSTALLATION OF REPAIR ANGLES IAW 21-157-03728-WIP1.
